Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Random hives breakout during night, no change in routine. Cause?

Hi, I have randomly been breaking out in hives for about 3 months now. I do not use anything or eat anything differently than I always have. I m a 21 yr old female & these hives are becoming unbearable. I knw that they re hives, because a couple summers ago I started having allergic reacctions (hives) to pollen . It is now the end of Oct & I live in Missouri.. it mainly happens at night & ill the only person in the house with them. My son, boyfriend, son & father live together. Please help me. I don t have issurance & can t afford a design visit
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You are suffering from chronic urticaria. It may be idiopathic or autoimmune. Usually eating something different plays role in acute urticaria. Still its good to have routine healthy and hygienic dietary habits.
Several drugs like analgesics, stress etc. can aggravate the problem, so try to stay away as far as possible.
Your family members will not contract it from you.
Kindly visit a dermatologist and remember to take the medications prescribed at a fixed time daily.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor